# SDR SWIA200920965

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 19,029 hours, 14,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4121 - LAST CEILING EMERGENCY LIGHT INOP.  RELAMPED.
